Quick search
Go!

Scientific Studies and Research. Series Mathematics and Informatics


Issue: SSRSMI - Volume 28, Number 1 (2018)

SSRSMI - Volume 28, Number 1
Abstracts: 13 records

ANJANA BHATTACHARYYA
GENERALIZED VERSION OF FUZZY ÎŽ-SEMICLOSED SET

ASHIS BISWAS, SUSANTA DAS  AND KANAK KANTI BAISHYA
ON SASAKIAN MANIFOLDS SATISFYING CURVATURE RESTRICTIONS WITH RESPECT TO A QUARTER SYMMETRIC METRIC CONNECTION

ANKIT GUPTA  AND RATNA DEV SARMA
ON DUAL TOPOLOGIES FOR FUNCTION SPACES OVER C_{\mu, \nu}

AJOY MUKHARJEE, SANTANU RAUT  AND KALLOL BHANDHU BAGCHI
COMPACTNESS AND REGULARITY VIA MAXIMAL OPEN AND MINIMAL CLOSED SETS IN TOPOLOGICAL SPACES

TAKASHI NOIRI  AND VALERIU POPA
SOME FORMS OF (1, 2)-CONTINUITY IN BITOPOLOGICAL SPACES

VALERIU POPA  AND ALINA-MIHAELA PATRICIU
A GENERAL FIXED POINT THEOREM FOR A SEQUENCE OF MAPPINGS IN G_p - COMPLETE METRIC SPACES

VALERIU POPA  AND ALINA-MIHAELA PATRICIU
A GENERAL FIXED POINT THEOREM FOR TWO PAIRS OF MAPPINGS SATISFYING A ϕ-IMPLICIT RELATION IN 0 - COMPLETE PARTIAL METRIC SPACES

VASILE POSTOLICĂ
SPLINES FOR THE SET FUNCTIONS

KUSHAL ROY  AND MANTU SAHA
FIXED POINT THEOREMS FOR GENERALIZED CONTRACTIVE AND EXPANSIVE TYPE MAPPINGS OVER A C* - ALGEBRA VALUED METRIC SPACE

MANSOURIA SAIDANI AND BENHARRAT BELAȈDI
ON THE GROWTH OF SOLUTIONS OF HOMOGENEOUS AND NON-HOMOGENEOUS LINEAR DIFFERENTIAL EQUATIONS WITH MEROMORPHIC COEFFICIENTS

D. SINGH, JEETENDRA AGGARWAL  AND J. K. KOHLI
PSEUDO CL-SUPERCONTINUOUS FUNCTIONS AND CLOSEDNESS/COMPACTNESS OF THEIR FUNCTION SPACES

MIHAI TALMACIU
APPLICATIONS OF WEAK-BISPLIT GRAPHS

MARCELINA MOCANU
APPROXIMATE DIFFERENTIABILITY IN NEWTONIAN SPACES BASED ON BANACH FUNCTION SPACES

Copyright (c) 1995-2007 University of Bacău